# SDR DALA2021092805831

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 10,975 hours, 997 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3513 - ON LANDING ROLL OUT, N/W STEER FAULT. NO BACKUP STEERING. COULD NOT STEER AIRCRAFT. CORRECTIVE ACTION: REPLACE CAPTIANS NWS XMTR UNIT (7779938)
